MathSciNet Relay Station
MathSciNet bibliographic data
MR1637870 60G57 (65U05 93E11)
Crisan, Dan; Gaines, Jessica; Lyons, Terry Convergence of a branching particle method to the solution of the Zakai equation. SIAM J. Appl. Math. 58 (1998), no. 5, 1568–1590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement